# SDR DALA2025031902066

- Difficulty date: March 19, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 58,258 hours, 41,894 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORTS BTW STA Y=210 TO STA Y=218 X=-11, Y=180 TO STA Y=190 X=-56, STA Y=190 TO STA Y=198 X=54, STA Y=197 X=22 TO X=42 AND STA Y=180 X=-22 TO X=-42, STA X=7RH BTW Y=148-200, IS OUT OF LIMITS PER B717-200 SRM 53-00-00-1A PROCEDURE ALLOWABLE DAMAGE GENERAL PAR 4. C, FIG 103. SUMMARY OF NRC 00845: CORROSION LEVEL 2. FLOOR SUPPORTS BTW STA Y=210 TO STA Y=218 X=-11, Y=180 TO STA Y=190 X=-56, STA Y=190 TO STA Y=198 X=54, STA Y=197 X=22 TO X=42 AND STA Y=180 X=-22 TO X=-42, STA X=7RH BTW Y=148-200 WERE REPLACED PER B717-200 SRM 51-41-02-0G AND 51-41-01-0G. (LP #0865422)
